A taxonomic distinctness index and its statistical properties

Clarke, KR; Warwick, RM. 1998 A taxonomic distinctness index and its statistical properties. Journal of Applied Ecology, 35 (4). 523 - 531. 10.1046/j.1365-2664.1998.3540523.x

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1046/j.1365-2664.1998.3540523...
Item Type: Publication - Article
Depositing User: EPServices Admin
Date made live: 11 Feb 2014 15:55
Last Modified: 06 Mar 2017 17:47
URI: http://plymsea.ac.uk/id/eprint/3446

Actions (login required)

View Item View Item